# SDR GTIA2023103137569

- Difficulty date: October 27, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N680NK
- Make and model: Airbus A321-231
- Aircraft serial: 7870
- Aircraft time: 293,232 hours, 8,477 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transmitter
- Condition: Odor
- Location: Brake
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

FUME EVENT ON FINAL APPROACH. HOT / DUST SLIGHTLY OILY OR SOUR SMELL IN COCKPIT. TURNEDD OFF PACK 1 SMELL IMPROVED IN COCKPIT. F/AS REPORTED DIRTY SOCKS SMELL IN CABIN, TURNED OFF PACK 2 ALSO, DECLARED EMERGENCY, TWO FAS WENT TO HOSPITAL W/ SYMPTOMS-TROUBLESHOOTED IAW TSM 05-50-00-810-831-A. APU INSPECTED, NO FAULTS FOUND. BOTH ENGINES INSPECTED EXTERNALLY AND FOUND EVIDENCE OF OIL LEAKON DEOILER VENTS. BOTH PACKS OPERATED WITH APU BLEED AND CONFIRMED ODER STILL PRESENT. ODER SOURCE ISOLATION TO BE CONTINUED ALONG WITH PACK GM PROCEDURES. ITEM REMAINS OPEN. FOUND SOURCE OF FUME EVENT FROM NORMAL BRAKE TRANSMITTER 96GG IAW AMM 32-42-22. LEAK AND OPS TEST GOOD. ACCOMPLISHED DECONTAMINATION OF ECS SYSTEM IAW AMM 21-00-00. OPS TEST GOOD. NO ODORS DETECTED. ACCOMPLISHED LEAK TEST OF ENG #1 AND 2 DEOILERS IAW 79-00-00. NO LEAKS NOTED. R/R RECIRC FILTER IAW AMM 21-21-41 A/C OK FOR SERVICE
